# SDR ALGA2012052404

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N932BG
- Make and model: Skrsky S92A
- Aircraft serial: 90021
- Aircraft time: 2,211 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 9225012805103
- Part serial: B10300042
- Condition: Fluid Loss
- Location: Lt Mlg
- Part time: 2,211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR STRUT COLLAPSED AND FLUID ON GROUND.
